# SDR WTXR201509210001

- Difficulty date: September 1, 2015
- Submitted: September 21, 2015
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 8,432 hours, 6,688 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: 636162014
- Condition: Corroded
- Location: Trim Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REMOVED THE BACKING PLATE FROM THE ACTUATOR TO ADJUST JACK SCREW. UNTHREADED THE OTBD JACK SCREW, PUSHING OUT THE SPLIT BEARINGS. UNTHREADED THE INBD JACK SCREW, BUT FOUND THE SPLIT BEARINGS WERE SEIZED/CORRODED INTO THE ACTUATOR HOUSING.  PUMPED GREASE INTO THE INBD JACKSCREW HOUSING AND NOTED THE SPLIT BEARINGS WERE PUSHED OUT APPROXIMATELY 0625" BEFORE SEIZING AGAIN.  ATTEMPTED TO CONTINUE UNTHREADING THE JACK SCREW IN AN EFFORT TO DRIVE THE SPLIT BEARINGS OUT, BUT FOUND THIS TO BE INEFFECTIVE. CONTINUED PUMPING GREASE INTO THE ACTUATOR AND SIMULTANEOUSLY UNTHREADING THE JACK SCREW UNTIL THE SPLIT BEARINGS RELEASED FROM THE ACTUATOR HOUSING.
